# SDR USAA2009071691850

- Difficulty date: July 8, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 50,904 hours, 34,906 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A1065
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-2 - MAJOR REPAIR - NR 03C60754003/003 - CRACK IN RIGHT HAND PYLON SKIN AT FORWARD OUTBOARD CORNER UNDER PANEL 5827.  REPAIRED RIGHT HAND PYLON SKIN AT FORWARD OUTBOARD CORNER UNDER PANEL 5827 IAW US AIRWAY TYPICAL REPAIR 54-70-07.
